Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904683
Beresnevich, Victor, Bernik, Vasili, and Götze, Friedrich. 2016. “Integral polynomials with small discriminants and resultants”. ADVANCES IN MATHEMATICS 298: 393-412.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1930158
Beresnevich, Victor, Bernik, Vasili, and Götze, Friedrich. 2010. “The distribution of close conjugate algebraic numbers”. COMPOSITIO MATHEMATICA 146 (5): 1165-1179.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="polynomial root separation"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung